# SDR MASA2012060534856

- Difficulty date: June 5, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 18,745 hours, 15,283 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT SEAT ROW 4 INOPERATIVE.  REPINNED CONNECTOR P5147.
